Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 30, 2010, 4:28 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2010, 4:28 PM CDT (21:28 UTC)
- Expired
- Jul 30, 2010, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:37 PM CDT | HEAVY RAIN 1.5 | 3 Ssw Harrisburg, MO | 30 TO 35 MPH WINDS AND 1.50 INCHES OF RAIN SO FAR TODAY. |
| Jul 30, 5:43 PM CDT | HEAVY RAIN 2 | Fulton, MO | 2 INCHES OF RAIN SO FAR TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1343 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104
WGUS53 KLSX 302128
FFWLSX
MOC007-019-027-051-135-310330-
/O.NEW.KLSX.FF.W.0085.100730T2128Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT FRI JUL 30 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
NORTHERN COLE COUNTY IN CENTRAL MISSOURI...
WESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
WESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
* UNTIL 1030 PM CDT
* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
INTO PORTIONS OF CENTRAL MISSOURI. THIS LINE OF STORMS IS
EXPECTED TO IMPACT LOCATIONS ACROSS THE WARNED AREA OVER THE
NEXT HOUR OR TWO. RAINFALL AMOUNTS OVER ONE INCH ARE ANTICIPATED
UPON ALREADY SATURATED GROUND DUE TO PREVIOUS HEAVY RAINFALL
AMOUNTS OVER THE PAST TWO DAYS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLTS
SUMMIT...JEFFERSON CITY...AUXVASSE...CENTERTOWN...EASLEY...
HALLSVILLE...JAMESTOWN...LAKE MYKEE...MCGIRK...MIDWAY...MURRY...NEW
BLOOMFIELD...ROCHEPORT...RUSSELLVILLE...ST. MARTINS...STURGEON
AND TAOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 9263 3891 9251 3893 9251 3897 9257
3900 9257 3926 9242 3925 9210 3910 9184
3855 9203 3849 9202 3850 9243 3868 9266
3869 9266
$$
SIPPRELL2 follow-up statements
517
WGUS73 KLSX 310049
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT FRI JUL 30 2010
MOC007-019-027-051-135-310330-
/O.CON.KLSX.FF.W.0085.000000T0000Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-
749 PM CDT FRI JUL 30 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN AUDRAIN...
BOONE...WESTERN CALLAWAY...NORTHEASTERN MONITEAU AND NORTHERN COLE
COUNTIES UNTIL 1030 PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDELY SCATTERED THUNDERSTORMS CONTINUE ACROSS PORTIONS OF THE AREA
WITH ISOLATED POCKETS OF MODERATE TO HEAVY RAINFALL POSSIBLE.
BETWEEN ONE AND FOUR INCHES OF RAIN HAS FALLEN SO FAR...WITH THE
HEAVIEST AMOUNTS ALONG THE BOONE...MONITEAU COUNTY LINE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLTS
SUMMIT...JEFFERSON CITY...AUXVASSE...CENTERTOWN...EASLEY...
HALLSVILLE...JAMESTOWN...LAKE MYKEE...MCGIRK...MIDWAY...MURRY...NEW
BLOOMFIELD...ROCHEPORT...RUSSELLVILLE...ST. MARTINS...STURGEON AND
TAOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 9263 3891 9251 3893 9251 3897 9257
3900 9257 3926 9242 3925 9210 3910 9184
3855 9203 3849 9202 3850 9243 3868 9266
3869 9266
$$
BYRD778
WGUS73 KLSX 310320
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 PM CDT FRI JUL 30 2010
MOC007-019-027-051-135-310335-
/O.EXP.KLSX.FF.W.0085.000000T0000Z-100731T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONITEAU MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-
1020 PM CDT FRI JUL 30 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN AUDRAIN...
BOONE...WESTERN CALLAWAY...NORTHEASTERN MONITEAU AND NORTHERN COLE
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3869 9263 3891 9251 3893 9251 3897 9257
3900 9257 3926 9242 3925 9210 3910 9184
3855 9203 3849 9202 3850 9243 3868 9266
3869 9266
$$
TESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:39 PM CDT, 49 minutes earlier.
Area forecast discussion, Jul 30, 3:39 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT FRI JUL 30 2010
.DISCUSSION...
/339 PM CDT FRI JUL 30 2010/
FOCUS FOR THE SHORT TERM WILL BE PRECIP CHANCES AND POTENTIAL FLASH
FLOODING.
MDLS IN GOOD AGREEMENT WITH WRMFNT REMAINING OVER CNTL MO AREA WITH
WEAK SFC WAVE TRAVELING WHERE THE FNT IS NOW. LOW LVL MOISTURE
CONVERGENCE IS PROGD TO CONTINUE ALONG THE FNT AHEAD OF THE LOW THRU
THE NIGHT. AS DISCUSSED IN THE UPDATE AFD EARLY THIS AFTERNOON...ANY
TSRA WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND THE POTENTIAL
FOR FLASH FLOODING.
PRECIP SHUD BE COMING TO AN END TOMORROW AS THE SFC LOW PULLS OUT OF
THE AREA. THE REMAINDER OF THE SHORT TERM IS EXPECTED TO BE DRY.
WITH TOMORROW BEING AN EXCEPTION...HAVE TRENDED THE WARMER MOS.
CLOUD COVER AND NLY WINDS SHUD HELP KEEP TEMPS A LITTLE COOLER. FOR
SUN/MON...MOSTLY TO CLEAR SKIES SHUD ALLOW DEEP MIXING AND TEMPS
CLIMB INTO THE LOWER 90S ON SUN...AND MID 90S BY MON. FCST DEWPOINTS
MAY BE ON THE COOL SIDE...BUT IS DIFFICULT TO DETERMINE IF DRY AIR
WILL MAKE IT INTO THE CWA OR NOT. STILL...HEAT INDEX VALUES SHUD
HAVE NO PROBLEM REACHING 100 DEGREES...AND AROUND 105 FOR MUCH OF
THE AREA ON MON AND CONTINUE ON AT LEAST TUES.
FOR THE EXTD...PREV FCST APPEARS TO BE ON TRACK GIVEN UNCERTAINTY IN
MDL GUIDANCE. REGARDING CDFNT EXPECTED TO AFFECT THE CWA DURING THE
TUES TO THURS TIME...THE GFS HAS BEEN SPEEDING UP TIMING OF THIS FNT
FROM RUN TO RUN. THE ECMWF/GEM KEEPS THE RIDGE IN PLACE WITH MORE
ZONAL FLOW. THIS SOLN SEEMS PLAUSIBLE GIVEN CLIMO. HAVE THEREFORE
TRENDED THE EXTD TWD THE ECMWF SOLN...WITH THE FNT BECOMING
STATIONARY ACROSS NRN PORTIONS OF THE CWA. GIVEN THE MODERATELY
STRONG CAP MDLS HAVE IN PLACE...HAVE KEPT POPS AT SLIGHT CHANCE FOR
NOW.
FOR TEMPS...BASED ON MORE ZONAL FLOW WITH THE RIDGE IN PLACE...HAVE
RAISED TEMPS A BIT BEYOND TUES. THE REMAINDER OF THE EXTD IS
BASICALLY PERSISTENCE WITH ONLY MINOR CHANGES FROM DAY TO DAY FOR
NOW.
TILLY
&&
.AVIATION...
/101 PM CDT FRI JUL 30 2010/
SHRA/SCT TSRA WILL CONTINUE TO MOVE EWD OVER CNTRL/ERN MO WITH
ANOTHER LINE OF TSRA MOVING SEWD OVER SRN IA/NWRN MO. SHRA/TSRA
SEEMS LIKE IT WILL AFFECT ALL OF THE TAF SITES THROUGH 00Z THIS
EVENING...THOUGH TIMING AT EACH OF THE AIRPORTS IS DIFFICULT.
ADDITIONAL TSRA IS EXPECTED TO DEVELOP OVER CNTRL MO BY MID
EVENING AND MOVE NEWD ACROSS THE AREA...SO HAVE INCLUDING MVFR
CONDITIONS IN -SHRA WITH CB REMARK TO ADDRESS THE SCT TSRA IN THE
AREA. THE STRONGER TSRA CORES WILL BRING BRIEF IFR CONDITIONS WITH
VSBYS BLO 1SM IN +RA...ALONG WITH THE POTENTIAL FOR VRB WIND GUSTS
IN EXCESS OF 35KTS. DO NOT SEE A SIGNIFICANT CHANCE OF RAINFALL BY
LATE TONIGHT AND HAVE VFR CONDITIONS GOING AFT 12Z SATURDAY.
SPECIFICS FOR KSTL...HAVE MVFR SHRA WITH TEMPO TSRA GOING THROUGH
MID AFTN FOR THE AREA OF SHRA/TSRA CURRENTLY MOVING EWD OVER CNTRL
AND ERN MO. LINE OF TSRA OVER NWRN MO WILL ALSO LIKELY AFFECT AREA
SOMETIME AFT 00Z...BUT DO NOT HAVE ENOUGH CONFIDENCE ON TIMING TO
GO MORE THAN VCSH WITH A CB REMARK AT THIS TIME...BUT WILL BE
MAKING NECESSARY AMENDMENTS WHEN CONFIDENCE INCREASES. AS
MENTIONED ABOVE...ALSO BELIEVE THAT THERE WILL BE ADDITIONAL TSRA
DEVELOPMENT THAT WILL AFFECT THE AIRPORT OVERNIGHT WITH DRY AND
VFR WEATHER EXPECTED AFTER MID MORNING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-
LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 30, 3:54 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI JUL 30 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-311200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 354 PM CDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...PARTICULARLY OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLASH FLOODING OF LOW LYING AREAS. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT FOR PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SEE THE FLASH FLOOD WATCH FOR SPECIFIC DETAILS. MODERATE RIVER FLOODING CONTINUES FOR MUCH OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA ON SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS NORTHERN PORTIONS OF THE AREA ON MONDAY NIGHT AND TUESDAY. HEAT INDEX VALUES OF 100 DEGREES AND GREATER ARE EXPECTED ACROSS PARTS OF THE REGION SATURDAY THROUGH THURSDAY. THE HOTTEST CONDITIONS ARE EXPECTED TO BE ON MONDAY AND TUESDAY WHEN HEAT INDEX VALUES RISE TO DANGEROUS LEVELS...TOPPING OUT FROM 100 TO 110 DEGREES IN THE AFTERNOON AND EARLY EVENING. MODERATE TO MAJOR RIVER FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Special weather statement, Jul 30, 3:01 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 301 PM CDT FRI JUL 30 2010 MOZ062-302045- FRANKLIN MO- 301 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 345 PM CDT... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEAUFORT...OR 10 MILES WEST OF UNION... MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNION... ST. CLAIR... VILLA RIDGE... PARKWAY... PINEY PARK... MOSELLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Jul 30, 3:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 322 PM CDT FRI JUL 30 2010 MOZ062-065-302100- FRANKLIN MO-JEFFERSON MO- 322 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND JEFFERSON COUNTIES UNTIL 400 PM CDT... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION TO RICHWOODS...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VILLA RIDGE... PACIFIC... CEDAR HILL... DE SOTO... HILLSBORO... BYRNES MILL... HIGH RIDGE... ANTONIA... FESTUS... CRYSTAL CITY... HERCULANEUM... PEVELY... LONEDELL... DITTMER... HOUSE SPRINGS... OLYMPIAN VILLAGE... FLETCHER... ROBERTSVILLE... GRUBVILLE... CATAWISSA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Jul 30, 3:32 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 332 PM CDT FRI JUL 30 2010 MOZ073>075-302115- ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO- 332 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...WESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 415 PM CDT... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINERAL POINT...OR 6 MILES EAST OF POTOSI... MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEADWOOD... BONNE TERRE... DESLOGE... PARK HILLS... FRANKCLAY... LEADINGTON... FRENCH VILLAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jul 30, 3:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HEAVY RAIN LONEDELL 38.31N 90.83W
07/30/2010 M1.25 INCH FRANKLIN MO BROADCAST MEDIA
1.25 INCHES OF RAIN FELL IN 20 MINUTES IN LONEDELL.
REPORT RELAYED BY BROADCAST MEDIA.
&&
KANOFSKYLocal storm report, Jul 30, 4:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT FRI JUL 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HEAVY RAIN 5 S EUREKA 38.43N 90.64W
07/30/2010 M1.17 INCH JEFFERSON MO TRAINED SPOTTER
1.17 INCHES OF RAIN IN 25 MINUTES
&&
KANOFSKYSpecial weather statement, Jul 30, 4:16 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 416 PM CDT FRI JUL 30 2010 ILZ079-102-MOZ065-075-302200- JEFFERSON MO-MONROE IL-RANDOLPH IL-STE. GENEVIEVE MO- 416 PM CDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON... NORTHWESTERN STE. GENEVIEVE...SOUTHERN MONROE AND NORTHWESTERN RANDOLPH COUNTIES UNTIL 500 PM CDT... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLYMPIAN VILLAGE...OR 7 MILES SOUTH OF FESTUS...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRYSTAL CITY... RED BUD... NEW DESIGN... CHALFIN BRIDGE... MONROE CITY... MAEYSTOWN... FULTS... KIDD... BURKSVILLE... RENAULT... PRAIRIE DU ROCHER... AMES... MODOC... RUMA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:15 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more | 14 hr |
| Jul 30, 4:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 48 min |
| Jul 30, 4:37 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 6 hr |
| Jul 30, 4:45 PM CDT | Areal Flood Advisory | LSX | Madison, Sainte Genevieve, Saint Francois | 4 hr |
| Jul 30, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 48 min |
| Jul 30, 5:20 PM CDT | Flash Flood Warning | LSX | Audrain, Callaway, Gasconade, Montgomery, Osage | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.